Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for vomiting sensation and giddiness after taking Progestrone

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3768 Questions

default
Posted on Thu, 14 Aug 2014 in Women's Health
Question: hi doctor

My last period date was 12th nite.. i have undergone follicle study treatment.. i egg got ruptured at 4th of july.. dr asked me to be with my husband for 5th 6th and 7th day of july then she gave progestrone pills vaginally.. 3 days pills is still more i got brown discharge that too very lite.. 3 days it discharge but now it stopped.. i asked dr advice.. she asked me to take beta hcg test. i took on 22nd but the result was less than 0.100 (negative).. but i have vomiting sensation and giddyness... can u please suggest me what is happening to me...
doctor
Answered by Dr. Mahesh Koregol 10 minutes later
Brief Answer:
Not Pregnant

Detailed Answer:
Hi,

I read your query and I understand your concerns.

Following is my reply:

1) You are not pregnant.

2) The symptoms ou are experiencing are due to minor hormonal variations during menstrual cycle.

3) Have normal diet and drink more water. You will be fine.

Let me know if you have anymore questions.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol 3 minutes later
ok thanks..Im have pcod problem is that everything fine... but still i didnt get my periods..
doctor
Answered by Dr. Mahesh Koregol 3 minutes later
Brief Answer:
Hormonal Variations

Detailed Answer:
Hi,

Since you underwent IUI, there will be hormonal variations.Hence your periods are late.

PCOD is not a problem.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol 3 minutes later
For me its not an IUI.. its natural only... the day wad crossed for me... since i dint feel any symptoms for geting periods..
doctor
Answered by Dr. Mahesh Koregol 6 minutes later
Brief Answer:
Natural

Detailed Answer:
Hi,

You were given stimulations to get good size eggs and were about to hyperstimulate.

This scenario changes hormones to some extent. Even if IUI not done the stimulated cycles lead to such variations.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Progestrone

doctor1 MD

Dr i am 5 weeks pregnant through ivf. i have been taking progestrone vaginal suppositries 400mg thrice a day. Lately i have noticed brown colour string like discharge. No cramps. It is seen only when i wipe. Is it normal?

doctor1 MD

I am 5 weeks pregnant. I have undergone ivf icsi . Since embryo transfer i have been using naturogest progestrone vaginal suppositries 3 times a day. Somehow while inserting it i am feeling my vaginal entry is closed and swelled up. Is it due to...

doctor1 MD

Hello, I'm 52 years old in 2014 I went through IVF, shots, etc.. I did not get pregnant so I stopped..., shortly after I had stopped having my menstral cycle regular & they were extremely light... Although, I was having PMS prior to at the same...

doctor1 MD

Hi Doctor, I am 35 yr old and trying for a baby since last 9 years. I have been under treatment for IUI, Last month I had gone for 3rd IUI. Doctor has given me progestrone pills for 15 days to be taken from 15th day of my ovulation. since last two days I have been suffering from seviour backpain. when pain starts it remain at least for 5 to 10 seconds. I am quite confused as well as worried about this pain. Is it because of Progestrone pills? Kindly guide .

doctor1 MD

Hi, I am taking Meprate 10 mg tablet, which my gynaec gave me for regularising my periods as I ad irregular periods and planning for pregnancy. I am taking this 10 tablets(1 on each day ) from 15th day of my cycle till my 25th day. My question is, i m getting periods after 4 to 6 days once i stop the Meprate tablets. But is it a period caused after my ovuluation or it is because i stopped the Progestrone tablet and my progestrone level is decreased after stopping the tablet. If that is the case how my ovuluation will be identified and will it really happen? And how can i plan my pregnancy in that case? Please reply.